MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL ORIGINAL BROACH HANDLE; HANDLES

DEPUY ORTHOPAEDICS INC US GLOBAL ORIGINAL BROACH HANDLE; HANDLES
Catalog Number 223502000
Medical Device Problem Codes Device-Device Incompatibility (2919); Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Instrument issue during: revision (l) hemi arthroplasty to reverse.Internal thread at the top of the instrument, that the slap hammer attaches to, is damaged beyond repair.We are unable to connect the slap hammer at all.The side screw is also threaded & we required locking pliers to turn it so we could lock the handle onto the stem.Action taken to manage issue: alternative hospital instruments used to extract the humeral stem.No delay to procedure.No ae to patient.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL ORIGINAL BROACH HANDLE
Common Device Name
HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7762383
Report Number1818910-2018-66094
Device Sequence Number1860737
Product Code HTQ
UDI-Device Identifier10603295105367
UDI-Public10603295105367
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number223502000
Device Lot NumberAG1095E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2018
Supplement Date Received by Manufacturer11/15/2018
Initial Report FDA Received Date08/08/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR